# SDR SCNA20240808296

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N830SY
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 67,287 hours, 30,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WORK ORDER 89036, NR00009: AFT R/H EMERGENCY BATTERY PACK FAIL TEST. - -RESOLUTION: REMOVED AND REPLACED AFT R/H EMERGENCY BATTERY PACK REF AMM 33-51-00
